# SDR 03FDEA00661

- Difficulty date: May 1, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727-200
- Aircraft serial: 21489
- Aircraft time: 35,406 hours, 26,242 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Main Cargo
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 5 MAIN CARGO SMOKE DETECTOR CAME ON, ON T/O ROLL AT APPROX 20 KTS.  REMOVED AND REPLACED NR 5 MAIN CARGO SMOKE DETECTOR IAW FED EX M/M 26-16-001-4.
